# SDR SWAA2024032567409

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 48,390 hours, 29,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE (EGPR) DOUBLER CRACK AT DOOR CUTOUT<[01] CUT OUT THE DAMAGED AREA PER SRM 53-10-15-2R-4 REPAIR 4 FIG 204;[02] PERFORMED NDT OF DAMAGE CUTOUT PER NDT 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.;[03] PERFORMED NDT OF DAMAGE CUTOUT PER NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. (CORRECTION TO REFERENCE ON PREVIOUS ENTRY);[04] FABRICATED REPAIR PARTS PER SRM 53-10-15-2R-4 REPAIR 4. TREATED AND PRIMED REWORKED AREA AND REPAIR PARTS PER SRM 51-20-01.;[05] EXTERNAL GROUND POWER RECEPTACLE DOOR CUTOUT DOUBLE CRACK REPAIRED PER SRM 53-10-15-2R-4 REPAIR 4.
